# SDR SWAA2022072928612

- Difficulty date: July 13, 2022
- Submitted: July 29, 2022
- Operation: Air carrier
- Aircraft: N961WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36962
- Aircraft time: 35,652 hours, 21,682 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Angle
- Condition: Cracked
- Location: Center Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOT#04-186 LH A/C BAY STA 663 UPPER AFT ANGLE CRACKED AT FASTANER LBL 9 WL 172 / [01] REMOVED DAMAGED SECTION PER B737 SRM 57-10-10-2R-5;[02] RECEIVED -1 REPLACEMENT ANGLE FROM BACKSHOP ON WORK ORDER 43976-000-0001 AND -2 SPLICE ANGLE ON WORK ORDER 43976-000-0002;[03] VERIFIED STEPS 1-2;[04] ACCOMPLISHED OPEN HOLE HFEC CRACK CHECK IAW B737 NDT P6 51-00-00 P16   ACCOMPLISHED SURFACE HFEC OF CUT LINE IAW B737 NDT P6 51-00-00 P23   TOOL 36303 DUE 13APR23  NO CRACKS NOTED;[05] LOCATED; DRILLED AND FABRICATED -1 REPLACEMENT ANGLE AND -2 SPLICE ANGLE PER B737 SRM 57-10-10-2R-5;[06] VERIFIED STEP 5. OK TO TREAT AND PRIME;[07] TREATED AND PRIMED REPAIR PARTS AND CUT EDGE PER B737 SRM 57-10-10-2R-5;[08] VERIFIED STEP 7;[09] OK TO INSTALL;[10] COMPLETED INSTALLATION OF REPAIR ANGLE AND APPLIED INTERNAL CAP SEALANT IAW SRM 57-10-10-2R-5;[11] VERIFIED STEP 10;[12] APPLIED EXTERNAL CAP SEAL AND FILET SEAL TO REPAIR PARTS; APPLIED CIC TO REPAIR AREA PER B737 SRM 57-10-10-2R-5.;[13] VERIFIED STEP 12;[14] VERIFIED NO LEAKS THRU TANK FASTENERS PER B737 AMM 28-11-00-790-801;[15] VERIFIED ITEM 14;[16] AUDIT C/W
